Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Sudden Fainting While Suffering From Myasthenia Gravis?

Monday nighr I took Gaba- something for the first time. i have Myasthenia gravis. in the collapsed mom had to help me to bed. I could not explane as I was stuttering to much. Today I am talking a litte but stilll stuttering. and walking is still shakey.
Mon, 4 Jun 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Fainting also called as syncope is quite common among myasthenia patients. Most often it is caused by side effects of drugs like Pyridostigmine or other MG drugs. Other probable cause may be due to cardiac involvement, like sick sinus syndrome. If you have repeated attacks, then consult a neurologist and get evaluated.

Wishing you good health.

Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Sudden Fainting While Suffering From Myasthenia Gravis?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Fainting also called as syncope is quite common among myasthenia patients. Most often it is caused by side effects of drugs like Pyridostigmine or other MG drugs. Other probable cause may be due to cardiac involvement, like sick sinus syndrome. If you have repeated attacks, then consult a neurologist and get evaluated. Wishing you good health. Thanks.